New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Solved]: The nurse is caring for a patient who has recently…

Need help with your Cardiovascular Disorders case study or NCLEX preparation? Connect with a verified Nursing expert now.

The nurse is caring for a patient who has recently begun taking atenolol (Tenormin) as add-on therapy to treat hypertension. The patient reports dizziness, nausea, vomiting, and decreased libido since beginning the medication. What will the nurse do? a. Hold the next dose until the provider can be notified of these side effects. b. Reassure the patient that these symptoms are common and not worrisome. c. Recommend that the patient discuss these effects with the provider. d. Suggest that the patient request a different beta-adrenergic blocker.

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion